# SDR DALA2015092005748

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE HAS CORROSION AT BS 1640, RBL 25.  REMOVED CORROSION ON 2 EA AREAS AT MAIN CABIN FLOOR SEAT TRACK FLANGE BS 1640, RBL 25 IAW SRM 53-00-52, FIG 101 WITH  DIMENSIONS AREA1 L=1"X .7" AREA 2 L=2.5"X .9" AND MATERIAL LOSS 0.016" AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  REMOVED, FABRICATED AND REPLACED SEAT TRACK SUPPORT SECTION ON MAIN CABIN FROM BS 1600-BS 1640 AT RBL 25 IAW DWG 146N5120 AND SRM 51-40-02, PAR 7, ORIG THICKNESS .070".
